Nonlinear two conformable fractional differential equation with integral boundary condition

Somia Djiab, Brahim Nouiri


This paper deals with a boundary value problem for a nonlinear differential equation with two conformable fractional derivatives and integral boundary conditions. the results of existence, uniqueness and stability of positive solutions are proved by using the Banach contraction principle, Guo-Krasnoselskii's fixed point theorem and Hyers-Ulam type stability. Two concrete examples are given to illustrate the main results.


conformable fractional derivatives; positive solutions; fixed point theorems; Hyers-Ulam stability

Full Text:



Abdeljawad, T., On conformable fractional calculus, J. Comput. Appl. Math., 279(2015), 57-66.

Agarwal, R.P., Meehan, M., O'Regan, D., Fixed Point Theory and Applications, Cambridge University Press, Cambridge 2001.

Anderson, D.R., Avery, R.I., Fractional-order boundary value problem with Sturm-Liouville boundary conditions, Electr. J. Differ. Equ., 2015(2015), no.29, 1-10.

Aphithana, A., Ntouyas, S.K., Tariboon, J., Existence and Ulam-Hyers stability for Caputo conformable differential equations with four-point integral conditions, Adv. Dier. Equ., 2019(2019), no. 1, 139.

Deimling, K., Nonlinear Functional Analysis, Berlin/Heidelberg, Springer, 1985.

Diethelm, K., The Analysis of Fractional Differential Equations, Springer, 2010.

Guo, D., Lakshmikantham, V., Nonlinear Problems in Abstract Cones, Academic Press, 1988.

Haddouchi, F., Existence of positive solutions for a class of conformable fractional differential equations with integral boundary conditions and a parameter, arXiv preprintarXiv:1901.09996, 2019.

Houas, M., Bezziou, M., Existence and stability results for fractional differential equations with two Caputo fractional derivatives, Facta. Univ. Ser. Math. Inform., 34(2019), no. 2, 341-357.

Khalil, R., Al Horani, M., Yousef, A., Sababheh, M., A new denition of fractional derivative, J. Comput. Appl. Math., 264(2014), 65-70.

Kilbas, A.A., Srivastava, H.M., Trujillo, J.J., Theory and Applications of Fractional Differential Equations, Elsevier: Amsterdam, The Netherlands, 2006.

Li, M., Wang, J., O'Regan, D., Existence and Ulams stability for conformable fractional differential equations with constant coeffcients, Bull. Malays. Math. Sci. Soc., 42(2019), no. 4, 1791-1812.

Meng S., Cui, Y., The extremal solution to conformable fractional differential equations involving integral boundary condition, Mathematics, 7(2019), no. 2, 186.

Meng, S., Cui, Y., Multiplicity results to a conformable fractional differential equations involving integral boundary condition, Complexity, 2019(2019), 8.

Podlubny, I., Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, New York, 1999.

Rassias, T.M., Applications of nonlinear analysis, Springer International Publishing, 2018.

Samko, S.G., Kilbas, A.A, Marichev, O.I., Fractional Integral and Derivatives (Theory and Applications), Gordon and Breach, Switzerland, 1993.

Zheng, A., Feng, Y., Wang,W., The Hyers-Ulam stability of the conformable fractional differential equation, Math. Aeterna., 5(2015), no. 3, 485-492.

Zhong, W., Wang, L., Positive solutions of conformable fractional differential equations with integral boundary conditions, Bound. Value Probl., 2018(2018), no. 1, 137.



  • There are currently no refbacks.